# SDR HEEA0012240

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Part number: 7000299901
- Condition: Failed
- Location: Cockpit Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT CONTROL ANNUNCIATORS DIM.
